Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Two-parameter spectral averaging and localization for non-monotonic random Schrödinger operators


Authors: Dirk Buschmann and Günter Stolz
Journal: Trans. Amer. Math. Soc. 353 (2001), 635-653
MSC (2000): Primary 81Q10, 34L40, 60H25, 47B80
Published electronically: October 19, 2000
MathSciNet review: 1804511
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We prove exponential localization at all energies for two types of one-dimensional random Schrödinger operators: the Poisson model and the random displacement model. As opposed to Anderson-type models, these operators are not monotonic in the random parameters. Therefore the classical one-parameter version of spectral averaging, as used in localization proofs for Anderson models, breaks down. We use the new method of two-parameter spectral averaging and apply it to the Poisson as well as the displacement case. In addition, we apply results from inverse spectral theory, which show that two-parameter spectral averaging works for sufficiently many energies (all but a discrete set) to conclude localization at all energies.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 81Q10, 34L40, 60H25, 47B80

Retrieve articles in all journals with MSC (2000): 81Q10, 34L40, 60H25, 47B80


Additional Information

Dirk Buschmann
Affiliation: Fachbereich Mathematik, Johann Wolfgang Goethe-Universität, D-60054 Frankfurt, Germany
Email: buschmann@dpg.de

Günter Stolz
Affiliation: Department of Mathematics, University of Alabama at Birmingham, Birmingham, Alabama 35294-1170
Email: stolz@math.uab.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02674-X
PII: S 0002-9947(00)02674-X
Keywords: Random operators, localization, spectral averaging
Received by editor(s): October 2, 1998
Published electronically: October 19, 2000
Additional Notes: Research partially supported by NSF grant DMS-9706076.
Article copyright: © Copyright 2000 American Mathematical Society